# SDR FDEA201004281379

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N5440
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT RT CARGO NET TIE-DOWN FITTINGS AT BS 1460, 1480 AND 1500 FOUND WITH CORROSION.   REMOVED AND TREATED IAW SRM 51-10-02 AND 51-20-01 REV 99.    TIE DOWN FITTING RE-WORKED AREA MATERIAL REMOVED 0.020" AT STA 1460, STA 1480, STA 1500 AND STA 1520 RT ORIGINAL THICKNESS 0.180" FOUND WITHIN LIMIT AS E.A. F-5340-138535,  MAXIMUM CLEAN UP DEPTH OF THICKNESS IS 25 PERCENT.  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100 CRITERIA.
